Integral Equations and Operator Theory

, Volume 41, Issue 1, pp 123–125

One more proof of the Borodin-Okounkov formula for Toeplitz determinants

  • A. Böttcher
short communication

DOI: 10.1007/BF01202535

Cite this article as:
Böttcher, A. Integr equ oper theory (2001) 41: 123. doi:10.1007/BF01202535

Abstract

Recently, Borodin and Okounkov [2] established a remarkable identity for Toeplitz determinants. Two other proofs of this identity were subsequently found by Basor and Widom [1], who also extended the formula to the block case. We here give one more proof, also for the block case. This proof is based on a formula for the inverse of a finite block Toeplitz matrix obtained in the late seventies by Silbermann and the author.

MSC 2000

47B35

Copyright information

© Birkhäuser Verlag 2001

Authors and Affiliations

  • A. Böttcher
    • 1
  1. 1.Fakultät für MathematikTechnische Universität ChemnitzChemnitzGermany